# SDR C2XA10CL102

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 20,651 hours, 11,052 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLT 2252 THE CREW REPORTED A AIR/GROUND FAIL MESSAGE ON TAKEOFF.  MAINTENANCE INSPECTED AND PERFORMED NOSE GEAR SERVICING.  OPERATIONAL CHECKS WERE GOOD.
